# SDR QXEA0300082

- Difficulty date: January 14, 2003
- Submitted: January 15, 2003
- Operation: Air carrier
- Aircraft: N601QX
- Make and model: Cndair CL6002C10
- Aircraft serial: 10009
- Aircraft time: 2,995 hours, 2,482 cycles
- Engine: Ge CF348C1
- Engine time: 2,995 hours, 2,482 cycles
- System (JASC): 7250 · Turbine Section
- Part: Turbine Blades
- Part number: 4124T3P03
- Condition: Damaged
- Location: Nr 1 Engine
- Component: Engine, Ge, CF348C1
- Component part number: CF348C1
- Stage of operation: IN
- How discovered: B
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PDX - NR 1 ENGINE FAILED SCHEDULED BORESCOPE INSPECTION.  FOUND ONE HPT 1 BLADE 2/3 MISSING AND TWO BLADES CRACKED.  REPLACED ENGINE.  OPERATIONAL CHECKED GOOD.  AIRCRAFT RETURNED TO SERVICE.  ENGINE UNDER INVESTIGATION AT GE.   INVESTIGATION BY THE ENGINE MANUFACTURER (GE) HAS BEEN COMPLETED. IT HAS BEEN CONCLUDED THAT MODIFICATION OF THE HPT1 DAMPNER (ALONG WITH RE-WORK OF THE ACCLERATOR) IS THE CORRECTIVE ACTION FOR THE REMOVED ENGINE. A PLAN HAS BEE DEVISED TO INCORPORATE THIS MOD IN THE NEXT FEW QUARTERS.
